# SDR ASAA2014043007654

- Difficulty date: April 30, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 4,865 hours, 1,559 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C10592
- Condition: Failed
- Location: E/E Bay
- Part time: 4,903 hours, 1,572 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, ELECTRIC LIGHT ON OVERHEAD PANEL ILLUMINATED. RAN QRH AND RETURNED TO GATE.  ACFT GROUNDED.  ACCOMPLISHED ELECTRIC LIGHT BITE IAW FIM 24-31 TASK 801 FOUND BATTERY CHARGER INOPERATIVE MESSAGE, ACCOMPLISHED FIM 24-31- TASK 824.  BATTERY 
CHARGER OP'S NORMAL.  FAIL MESSAGE CLEARED, ACFT OK FOR SERVICES.
